# SDR HALA2009020400040

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 23,937 hours, 4,538 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Part time: 15,617 hours, 2,906 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB FIRST INDICATION, LOUD SOUND FROM RIGHT SIDE WITH VIBRATION, AUTO THROTTLE DISCONNECT, R ENGINE EEC MODE.  PERFORMED CHECKLIST PROCEDURE, BOTH EEC IN ALTERNATE MODE.  REMOVED NR 2 ENGINE.
